Is there anything over the counter that will get rid of the chills from wd's? I am trying to get off these Oxycodone 15mg pills that I've been on since my surgery and I can't get over the chills. It keeps me going back since it's so strong. I use Gaba for anxiety and it helps a lot and Hylands for RLS but what about the chills? My doc wouldn't prescribe Clonidine so over the counter it must be.
You may have already heard this a bunch of times.. but warm baths really do help with the chills... if you are able for the first few days take time off from your daily responsibilities and soak in a nice warm/hot bath on and off... when you get out just dry off and put cozy pj's on and get right into a cozy bed or get nice and comfy on your couch... this does help with those horrible chills... best of luck to you... :)
I never really found anything that would help the chills during withdrawal..Ativan helped me sleep, but my bed would be soaked with sweat by the morning..Maybe someone on here will be able to help you! Good luck and congrats on your decision!
My GP wouldn't prescribe Clonidine. I can't really take too many baths since I have a 3 year old son in my care. I don't really have too many days that I can take baths. Of course I may have the opportunity once a day to take a shower or bath like any other person but that will only help my chills for about 20 minutes a day, I guess I'll just have to suck it up. To answer the question asked, yes I do sweat heavily. I'll be soaking wet and freezing together.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.